# SDR ASAA2023013051690

- Difficulty date: January 15, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,756 hours, 22,092 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FS 540 RBL 7 ON WING BOX IS CRACKED AT AFT FASTENER HOLE. GROUNDED - YES. REMOVED AND REPLACED WITH NEW SHEARTIE RBL 7 IAW B737-700 SRM 51-40-02-0G-0.
